You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1976/30/2
Distribution mod 1 of additive functions on the set of divisors
Download
PDF
- Distribution mod 1 of additive functions on the set of divisors
Article
Original scientific text
Title
Distribution mod 1 of additive functions on the set of divisors
Authors
Imre Kátai
1
Affiliations
Budapest, Hungary
Acta Arithmetica
1976/30/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
209-212
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics